# SDR DLM90011127

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 16,242 hours, 8,744 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459401
- Part serial: 105128
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

WHEN THROTTLES WERE RETARDED AT APPROX 16K RT PNEU SYS FAULT LIGHT ILLUMINATED ON OAP.  POM PROCEDURES COMPLIED WITH NO EFFECT.  ACCOMPANIED BY F/A REPORT OF A BURNING ELECTRICAL SMELL IN AFT CABIN AREA.  REPLACED RECIRC FAN.
